Translator Disclaimer
1999 Topological degree for elliptic operators in unbounded cylinders
J. F. Collet, V. A. Volpert, A. I. Volpert
Adv. Differential Equations 4(6): 777-812 (1999).

Abstract

Semilinear elliptic operators in unbounded cylinders are considered. It is shown that under some conditions the operators are Fredholm and proper. A topological degree for these operators is defined and shown to be unique. The results are applied to operators describing traveling waves.

Citation

Download Citation

J. F. Collet. V. A. Volpert. A. I. Volpert. "Topological degree for elliptic operators in unbounded cylinders." Adv. Differential Equations 4 (6) 777 - 812, 1999.

Information

Published: 1999
First available in Project Euclid: 15 April 2013

zbMATH: 0952.35038
MathSciNet: MR1729391

Subjects:
Primary: 35J60
Secondary: 47H11, 47J05, 58C30

Rights: Copyright © 1999 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.4 • No. 6 • 1999
Back to Top